Vol 21 No 5 (2016)

Published: 2016-09-20

Articles

Analysis of the Unilateral Contact Problem for Biphasic Cartilage Layers with an Elliptic Contact Zone and Accounting for Tangential Displacements

Sergei Rogosin, Gennady Mishuris, Anna Koroleva, Anastasiya Vinakurava
Abstract 262 | PDF Downloads 167 | DOI

Page 585-609

Asymptotic Behavior of Solutions to Nonlinear Fractional Differential Equations

Mohammed D. Kassim, Khaled M. Furati, Nasser-Eddine Tatar
Abstract 263 | PDF Downloads 204 | DOI

Page 610-629

On Stability Analysis of Finite Difference Schemes for Generalized Kuramoto-Tsuzuki Equation with Nonlocal Boundary Conditions

Teresė Leonavičienė, Andrej Bugajev, Gerda Jankevičiūtė, Raimondas Čiegis
Abstract 269 | PDF Downloads 295 | DOI

Page 630-643

On Different Type Solutions of Boundary Value Problems

Maria Dobkevich, Felix Sadyrbaev
Abstract 253 | PDF Downloads 169 | DOI

Page 659-667

Parametric Complexity Reduction of Discrete-Time Linear Systems Having a Slow Initial Onset or Delay

Abdelkader Krifa, Kais Bouzrara
Abstract 258 | PDF Downloads 141 | DOI

Page 668-684

On the Dirichlet-Neumann Boundary Problem for Scalar Conservation Laws

Marin Mišur, Darko Mitrovic, Andrej Novak
Abstract 276 | PDF Downloads 158 | DOI

Page 685-698